BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 2 >

Please use this identifier to cite or link to this item:

Title: Weitzenböck Derivations and Classical Invariant Theory II: The Symbolic Method
Authors: Bedratyuk, Leonid
Keywords: Classical Invariant Theory
Symbolic Method
Locally Nilpotent Derivations
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 2, (2011), 87p-106p
Abstract: An analogue of the symbolic method of classical invariant theory for a representation and manipulation of the elements of the kernel of Weitzenböck derivations is developed.
Description: 2000 Mathematics Subject Classification: 13N15, 13A50, 13F20.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 2

Files in This Item:

File Description SizeFormat
2011-087-106.pdf511.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License